# SDR RAIA00402015

- Difficulty date: February 10, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Aircraft time: 16,915 hours, 17,183 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Pdu
- Part number: A2105F
- Part serial: CL68793AB
- Condition: Inoperative
- Location: Right
- Part time: 12,725 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - RIGHT ESSENTIAL BUSS FAILURE INDICATION.  MAINTENANCE REMOVED AND REPLACE RIGHT PDU.
